This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I have a friend who has been very sick for approximately 7 years. Some of her symptoms are: rapid heart beat, burning in her legs & feet, hands & feet are always cold, continuous diahrrea, migraines, fatigue, & lack of appetite. She has become very thin, and now experiences a lot of stress from worrying about "what is wrong with her?" There is a lot of thyroid problems in her family. Now she wonders if any of these symptoms could relate to thyroid conditions. She is 45 years of age, and has 2 children. Please reply with any information that could be of use. Thankyou. :)
An overactive thyroid(hyperthyroidism) can cause palpitations, diarrhea, and weight loss. An underactive thyroid can cause fatigue and cold sensitivity(hypothyroidism). This is a mixed bag that you describe and may not represent a thyroid problem at all. It would be reasonable to have thyroid levels checked but would strongly encourage your friend to consult her primary care physician for further clarification of this problem.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.